# SDR AALA991791

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 40
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 40H HAD BROKEN WIRE AT CONNECTOR.  REPAIRED EMERGENCY EXIT SEAT LIGHT CONNECTOR AT SEAT 40H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
